# SDR SWIA202308280018

- Difficulty date: August 18, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N319SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000920
- Aircraft time: 1,534 hours, 1,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1194655 : FOUND GOUGE IN THE FORWARD FUSELAGE SKIN LH SIDE JUST FWD OF THE MCD, LOCATED BETWEEN FRAMES FR 10-11 AND STRG 15L-17L. THE DEPTH OF THE SCRATCH IS 1/32Â€?. THE AREA SCRATCH IS DENTED. THE DENTED AREA IS 2.5LÂ€? X 1.5WÂ€? X .05Â€?D. SCRATCH IS ABOUT 1.5" FROM THE CLOSEST RIVET ROW. THERE IS NO EXTERNAL EVIDENCE OF ANY DAMAGE TO SURROUNDINGRIVETS OR STRINGERS. SEE AML # 1194265 FOR ORIGINAL DISCREPANCY. (FILED CLOSED)REPAIRED FUSELAGE SKIN LOCATED BETWEEN FRAMES 10-11 AND STRINGERS 17L-18L, IN REF, TO SRM 53-10-01/REPAIR 12P. COMPLETED TASK CARD 51-00-00-002-SKY AND M-337. **NOTE** STRINGER 15L INCORRECT LOCATION.
